# SDR AWXA0000084

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Condition: Failed
- Location: E/E Bay
- Part time: 42,336 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN-BACK, MAIN BATTERY CHARGER ON STATUS PAGE.  REMOVED AND REPLACED MAIN BATTERY CHARGER.  INSTALLED SERVICABLE BATTERY, TT 0047079, M+E 19-2431-9-0001 S/N 5791 CHARGER TT 0043476  M+E  19-2430-9-0002, S/N 0084.
